# SDR SWAA2012071005705

- Difficulty date: June 28, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N777QC
- Make and model: Boeing 737-7H4
- Aircraft serial: 30592
- Aircraft time: 43,543 hours, 25,435 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CRACKED AT BS 767+ 7, RBL 13.84.  REPAIRED BEAM IAW SRM.
